Linear Hamiltonian systems are integrable with quadratics

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

A new proof of a theorem of Williamson on the complete integrability of time-independent, real, linear Hamiltonian differential equations with quadratic integrals is given. The sets where these integrals are functionally dependent are explicitly found.

Original languageEnglish (US)
Pages (from-to)2375-2380
Number of pages6
JournalJournal of Mathematical Physics
Volume23
Issue number12
StatePublished - Dec 1 1981
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Linear Hamiltonian systems are integrable with quadratics'. Together they form a unique fingerprint.

  • Cite this